• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Birth control and PMS problems?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Birth control and PMS problems?

    So for the past few days, maybe even a week, I’ve had some really weird symptoms of PMS.

    A little backstory - I started birth control for about about a month because my period was incredibly irregular. I’d ovulate for a month and a half and menstruate for two days, then it would vanish again. However I only took it for a month, had breakthrough bleeding, and I’ve been off for a tad over 4 weeks now with still no period. (I’ve been dealing with some mental health issues and my circadian rhythm is surely screwed to hell - so I blamed it on that thus far.)

    Though now I suddenly have a tender breast. (I’m only a size b, so it’s not from the weight of the breast itself) It’s only the left side of my left breast, and it’s sore to the touch. Im also experiencing aches in my lower abdomen, like the kind I get during my period. But I’m not menstruating? I also seem kind of bloated almost, or I could just be getting fat.

    My problem lies in the fact I’ve never experienced so many symptoms of PMS before. Usually it’s just headaches and irritability. I’m only 17, and my period schedule has been absolutely ridiculous since I started 5 years ago.

    My question is, what could be causing such a drastic change in my symptoms after taking the pill? And how come my period hasn’t come back yet even after 4 1/2 weeks? Any input would be EXTREMELY appreciated!
Working...
X